Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Did anyone notice more indentations and poc type of marks on their face as the accutane course progressed ? I even notice a scar on my forehead as a kid has returned. Will this stuff even out a bit after the course ends or is some sort of resurfacing generally needed ? thanks

Link to comment
Share on other sites

Did anyone notice more indentations and poc type of marks on their face as the accutane course progressed ? I even notice a scar on my forehead as a kid has returned. Will this stuff even out a bit after the course ends or is some sort of resurfacing generally needed ? thanks

I am noticing the same thing...I hope it evens out.

Link to comment
Share on other sites

i thought the same thing happened to me, but it looks better after you stop the accutane.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×